Zeta functions of certain noncommutative algebras. (English) Zbl 1250.11087

From the text: For a fixed prime \(l\in\mathbb Z\), we consider zeta functions for certain types of (not necessarily commutative) algebras over the completion \(\mathbb Q_l\) of \(\mathbb Q\) and show that they satisfy several properties analogous to those of the usual Hasse-Weil zeta function of an algebraic variety over a finite field. Further, we develop appropriate functional equations for these zeta functions and also verify that they are rational functions over \(\mathbb Q_l\). We also extend classical results such as the Lefschetz fixed point formula to this context.


11M38 Zeta and \(L\)-functions in characteristic \(p\)
14G10 Zeta functions and related questions in algebraic geometry (e.g., Birch-Swinnerton-Dyer conjecture)
Full Text: DOI


[1] A. Connes, Noncommutative geometry , Academic Press, San Diego, CA, 1994. · Zbl 0818.46076
[2] A. Deitmar, S. Koyama and N. Kurokawa, Absolute zeta functions, Proc. Japan Acad. Ser. A Math. Sci. 84 (2008), no. 8, 138-142. · Zbl 1225.11113 · doi:10.3792/pjaa.84.138
[3] A. Deitmar, Remarks on zeta functions and \(K\)-theory over \(\mathbf{F_1}\), Proc. Japan Acad. Ser. A Math. Sci. 82 (2006), no. 8, 141-146. · Zbl 1173.14004 · doi:10.3792/pjaa.82.141
[4] R. Hartshorne, Algebraic Geometry , Graduate Texts in Math. 52 , Springer-Verlag, New York, Heidelberg, Berlin, 1977. · Zbl 0367.14001
[5] M. Karoubi, Connexions, courbures et classes caractéristiques en \(K\)-théorie algébrique, in Current trends in algebraic topology, Part 1 (London, Ont., 1981) , 19-27, CMS Conf. Proc., 2 Amer. Math. Soc., Providence, RI. · Zbl 0553.18006
[6] N. Kurokawa, Zeta functions over \(\mathbf{F_1}\), Proc. Japan Acad. Ser. A Math. Sci. 81 (2005), no. 10, 180-184 (2006). · Zbl 1141.11316 · doi:10.3792/pjaa.81.180
[7] N. Kurokawa and M. Wakayama, Zeta extensions, Proc. Japan Acad. Ser. A Math. Sci. 78 (2002), no. 7, 126-130. · Zbl 1015.11043 · doi:10.3792/pjaa.78.126
[8] N. Kurokawa, Zeta functions of categories, Proc. Japan Acad. Ser. A Math. Sci. 72 (1996), no. 10, 221-222. · Zbl 0880.11063 · doi:10.3792/pjaa.72.221
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.